# SDR AALA20160630015

- Difficulty date: May 10, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 65,062 hours, 22,691 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N80493
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LEFT SIDE OF THE KEEL REAM WEB AROUND A HYDRAULIC FITTING AT BS 1176 APPROXIMATELY 27 INCHES ABOVE THE LOWER HORIZONTAL OF THE KEEL BEAM.  REPAIRED THE KEEL BEAM IAW EA 260548 AND SRM 51-10-02.
